Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: hey Philiipa! Phillipa

Posted by ed_uk on July 26, 2005, at 13:35:50

In reply to Re: hey Philiipa! med_empowered, posted by Phillipa on July 25, 2005, at 21:47:03

Hi!

I don't think it was amitriptyline. Amitriptyline doesn't usually cause anxiety. In fact, it often reduces anxiety.

I expect you were given a combination pill containing amitriptyline *and* perphenazine. Perphenazine can cause severe restlessness. What was the nature of your reaction to the 'upper downer'?

>So maybe TCA's are no no's for me?

No, I don't think so.

>Dexamyl

I doubt it was Dexamyl. Dexamyl contains a barbiturate and an amphetamine. The barbiturate is generally quite sedating. The amphetamine is a stimulant and appetite suppressant. I know you've taken 'diet pills' in the past and not reacted badly. 'Diet pills' are stimulants.

~ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:532192
URL: http://www.dr-bob.org/babble/20050723/msgs/533760.html